# SDR PIDR07002

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 56,385 hours, 59,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 727A+14.5 AT STR 17 LT WAS REPAIRED BY REPLACING SECTION OF SKIN FROM BS 727A +8 TO BS 767 FROM STR 16 LT TO STR 18 LT DUE TO PROXIMITY OF ADJACENT REPAIRS.  REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH PACE AIRLINES REPAIR PROCEDURE REPORT EA 53-231 DATED 8/18/07 WITH FAA DER APPROVED 8110-3 DATED 08/23/2007.
